# SDR MZZA96064

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 915 - GUM - ON TAKEOFF HEARD LOUD EXPLOSION, THEN CAW NR 1 ENGINE FAIL LIGHT CAME ON.  EPR WENT TO ZERO, HOWEVER, EGT, N1 AND N2 APPEARED NORMAL.  LOUD RUMBLE HEARD FROM NR 1 ENGINE WHEN AT IDLE.  FOUND TURBINE SECTION FAILED.  REMOVED AND REPLACED NR 1 ENGINE PER WORKCARD 07-7100-1-8001.  (M)
